# SDR CALA9801136

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLAP LEADING EDGE PANEL NR 3 DELAMINATED AT XFL 267.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-70-2.
